MathSciNet Relay Station
MathSciNet bibliographic data
MR142859 57.48 (57.50)
Peixoto, M. M. Structural stability on two-dimensional manifolds. Topology 1 1962 101–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement